Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a generalisation of self-injective von Neumann regular rings

Author: George Ivanov
Journal: Proc. Amer. Math. Soc. 124 (1996), 1051-1060
MSC (1991): Primary 16D50, 16D70; Secondary 16E60
MathSciNet review: 1307533
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Apart from von Neumann regular rings, rings with infinite identities have not been studied in any detail. We take a first step in that direction by obtaining structure theorems for a class of self-injective rings with infinite identities. These extend the main structure theorems for self-injective von Neumann regular rings.

References [Enhancements On Off] (What's this?)

  • [F1] C. Faith, Lectures on Injective Modules and Quotient Rings, Lecture Notes in Mathematics 49 (1967). MR 37:2791
  • [F2] ------, Algebra II. Ring Theory, Springer-Verlag, New York, 1976. MR 55:383
  • [G] K.R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979. MR 80e:16011
  • [I1] G. Ivanov, Non-local rings whose ideals are quasi-injective, Bull. Aust. Math. Soc. 6 (1972), 45--52. MR 45:311
  • [I2] G. Ivanov, Rings with quasi-injective ideals, Bull. Aust. Math. Soc. 50 (1994), 197--204. CMP 95:02
  • [J] S. K. Jain, Rings whose cyclic modules have certain properties and the duals, Lecture Notes Series 25 (1976), 143--160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16D50, 16D70, 16E60

Retrieve articles in all journals with MSC (1991): 16D50, 16D70, 16E60

Additional Information

George Ivanov
Affiliation: Department of Mathematics, Macquarie University, Sydney, Australia 2109

Received by editor(s): June 7, 1994
Received by editor(s) in revised form: October 18, 1994
Additional Notes: Honorary Associate at Macquarie University.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1996 American Mathematical Society